IJPAM: Volume 26, No. 2 (2006)

FUZZY CONGRUENCE ON THE SEMIRINGS
WITH REVERSIBLE ADDITION

Shi Yu-Qiang$^1$, Zhang Cheng-Yi$^2$
Department of Computer Science and Technology
Qiangzou University
Wuzhishan, Hainan, 572200, P.R. CHINA
Department of Computer Science and Mathematics
Hainan Normal University
Haikou, Hainan, 571158, P.R. CHINA


Abstract.The purpose of this paper is to introduce the concept of fuzzy congruence on the semirings with reversible addition. We obtain that if $S$ is a semirings with reversible addition and $\mu$ is the fuzzy congruence of $S$, then the fuzzy congruence classes of $S$ about $\mu$ is a semirings with reversible addition. And some homomorphic properties of semirings with fuzzy congruence relation are given.

Received: August 11, 2005

AMS Subject Classification: 20N25, 04A72, 94D05

Key Words and Phrases: semirings with reversible addition, fuzzy equivalence relations, fuzzy congruence relations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 2